# SDR CALA2018040501110

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 111,474 hours, 17,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31111
- Condition: Damaged
- Location: Bs 1678
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED.  REPAIRED IAW ECRA 5331-02196 REV, PART 1, ITEM 1.
